Alert archive / Missouri / Flash Flood Watches in 2008

Flash Flood Watch 9, NWS St. Louis, MO

June 3, 200822 counties in Missouri; 16 counties in Illinois

NWS St. Louis, MO issued this flash flood watch at Jun 3, 2008, 3:35 PM CDT for 22 counties in Missouri; 16 counties in Illinois. It took effect at Jun 3, 2008, 4:00 PM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2008, 3:35 PM CDT (20:35 UTC)
In effect from
Jun 3, 2008, 4:00 PM CDT
Expired
Jun 4, 2008, 4:00 PM CDT
In force
24 hr
Issued by
NWS St. Louis, MO
Flood severity
None
All 38 counties

Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Franklin County, MO, Gasconade County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Saint Charles County, MO, Saint Louis County, MO, Shelby County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 41 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-233 J/kg
Mixed-layer LCL
1611 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
471 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KLSX 032035
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT TUE JUN 3 2008

ILZ058>060-064-065-069-070-074-095>102-MOZ018-019-026-027-034>036-
041-042-047>052-059>065-040930-
/O.NEW.KLSX.FF.A.0009.080603T2100Z-080604T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-SHELBY-
MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...UNION...
ST LOUIS
335 PM CDT TUE JUN 3 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI...
  INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL...
  BOND IL...BROWN IL...CALHOUN IL...CLINTON IL...FAYETTE IL...
  GREENE IL...JERSEY IL...MACOUPIN IL...MADISON IL...MARION IL...
  MONROE IL...MONTGOMERY IL...PIKE IL...ST. CLAIR IL AND 
  WASHINGTON IL. IN MISSOURI...AUDRAIN...BOONE...CALLAWAY...
  COLE...FRANKLIN...GASCONADE...JEFFERSON...KNOX...LEWIS...
  LINCOLN...MARION...MONITEAU...MONROE...MONTGOMERY...OSAGE...
  PIKE...RALLS...SHELBY...ST. CHARLES...ST. LOUIS...ST. LOUIS 
  CITY AND WARREN.

* THROUGH WEDNESDAY MORNING

* ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS
  CENTRAL AND EASTERN MISSOURI AS WELL AS WEST CENTRAL AND
  SOUTHWEST ILLINOIS TONIGHT AND INTO WEDNESDAY MORNING. THESE
  STORMS WILL LIKELY PRODUCE ADDITIONAL HEAVY RAINFALL ACROSS
  LOCATIONS THAT RECEIVED LOCALLY HEAVY RAINFALL THIS MORNING.

* THE ADDITIONAL HEAVY RAINFALL WILL ALSO CAUSE RIVERS TO RISE
  ABOVE FLOOD AGAIN. SOME FORECAST POINTS ARE EXPECTED TO REACH
  MODERATE FLOOD LEVEL LATER THIS WEEK.

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

$$

TILLY
3 follow-up statements
000 
WGUS63 KLSX 040857
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
357 AM CDT WED JUN 4 2008

ILZ058>060-064-065-069-070-074-095>102-MOZ018-019-026-027-034>036-
041-042-047>052-059>065-041200-
/O.CON.KLSX.FF.A.0009.000000T0000Z-080604T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-SHELBY-
MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...UNION...
ST LOUIS
357 AM CDT WED JUN 4 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING 
  COUNTIES...IN ILLINOIS...ADAMS IL...BOND IL...BROWN IL...
  CALHOUN IL...CLINTON IL...FAYETTE IL...GREENE IL...JERSEY IL...
  MACOUPIN IL...MADISON IL...MARION IL...MONROE IL...MONTGOMERY 
  IL...PIKE IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...
  AUDRAIN...BOONE...CALLAWAY...COLE...FRANKLIN...GASCONADE...
  JEFFERSON...KNOX...LEWIS...LINCOLN...MARION...MONITEAU...
  MONROE...MONTGOMERY...OSAGE...PIKE...RALLS...SHELBY...ST. 
  CHARLES...ST. LOUIS...ST. LOUIS CITY AND WARREN.

* UNTIL 7 AM CDT THIS MORNING

* THUNDERSTORM ACTIVITY WILL CONTINUE TO TAPER OFF THIS MORNING.
  HOWEVER...SOME OF THESE STORMS WILL LIKELY PRODUCE ADDITIONAL
  HEAVY RAINFALL ACROSS LOCATIONS THAT RECEIVED LOCALLY HEAVY
  RAINFALL YESTERDAY.

* THE ADDITIONAL HEAVY RAINFALL WILL ALSO CAUSE RIVERS TO RISE 
  ABOVE FLOOD AGAIN. SOME FORECAST POINTS ARE EXPECTED TO REACH 
  MODERATE FLOOD LEVEL LATER THIS WEEK. 

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

$$

BYRD
000 
WGUS63 KLSX 041101
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
601 AM CDT WED JUN 4 2008

ILZ058>060-064-065-069-070-074-098>102-MOZ036-041-042-047>052-
059>065-041215-
/O.CAN.KLSX.FF.A.0009.000000T0000Z-080604T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-CALHOUN IL-JERSEY IL-MADISON IL-
ST. CLAIR IL-MONROE IL-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...COLUMBIA...MEXICO...
JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS
601 AM CDT WED JUN 4 2008

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS
BEEN CANCELLED. THE STORMS HAVE MOVED OUT OF THE AREA THIS
MORNING. SOME SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE
THROUGHOUT THE DAY TODAY...BUT DO NOT EXPECT HEAVY RAINFALL WITH
THEM.


$$

ILZ095>097-MOZ018-019-026-027-034-035-042100-
/O.EXT.KLSX.FF.A.0009.000000T0000Z-080604T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
601 AM CDT WED JUN 4 2008

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI...
  INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...
  ADAMS IL...BROWN IL AND PIKE IL. IN NORTHEAST MISSOURI...
  KNOX...LEWIS...MARION...MONROE...RALLS AND SHELBY.

* UNTIL 4 PM CDT THIS AFTERNOON

* STORMS ARE REDEVELOPING OVER NORTHWESTERN MISSOURI AND WILL MOVE
  EAST INTO NORTHEASTERN MISSOURI AND WEST CENTRAL ILLINOIS LATER
  THIS MORNING. SOME OF THESE STORMS WILL LIKELY PRODUCE
  ADDITIONAL HEAVY RAINFALL ACROSS LOCATIONS THAT RECEIVED LOCALLY
  HEAVY RAINFALL YESTERDAY AND EARLIER THIS MORNING.

* THE ADDITIONAL HEAVY RAINFALL WILL ALSO CAUSE RIVERS TO RISE 
  ABOVE FLOOD AGAIN. SOME FORECAST POINTS ARE EXPECTED TO REACH 
  MODERATE FLOOD LEVEL LATER THIS WEEK. 

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

$$

BYRD
000 
WGUS63 KLSX 042059
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
359 PM CDT WED JUN 4 2008

ILZ095>097-MOZ018-019-026-027-034-035-042200-
/O.EXP.KLSX.FF.A.0009.000000T0000Z-080604T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
359 PM CDT WED JUN 4 2008

...FLASH FLOOD WATCH WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND
NORTHEAST MISSOURI WILL EXPIRE AT 4 PM CDT THIS AFTERNOON. THERE
IS STILL A CHANCE OF THUNDERSTORMS ACROSS NORTHERN MISSOURI AND
WEST CENTRAL ILLINOIS THIS AFTERNOON AND EVENING. HOWEVER...ANY
THUNDERSTORMS THAT MOVE THROUGH THE AREA ARE EXPECTED TO MOVE
THROUGH THE AREA QUICKLY AND NOT POSE A FLASH FLOOD THREAT.

$$

TILLY

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 3, 12:25 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jun 3, 12:25 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1225 PM CDT TUE JUN 3 2008

.DISCUSSION...
/452 AM CDT TUE JUN 3 2008/
WILL KEEP IT SHORT THIS MORNING AS SEVERE ACTIVITY IS PERSISTING
ACROSS NORTHEAST MO...WEST CENTRAL IL...MAINLY ALONG AND NORTH OF
WARM FRONT EARLY THIS MORNING. IN ADDITION...MCS COMPLEX THAT HAD
DEVELOPED OVER ERN KS...CONTINUES TO SLIDE EAST INTO CENTRAL MO.
THIS WILL BE THE FORECAST ISSUES IN THE VERY SHORT TERM.

HAVE UPPED POPS FOR AREAS ALONG AND SOUTH OF MISSOURI RIVER AS MCS
COMPLEX SLIDES THROUGH AREA. ALSO...SPC HAS UPGRADED SVR WATCH TO A
TORNADO WATCH TIL 16Z...FOR SAME AREA. AS FOR REST OF TODAY...NAM
AND GFS HAVE THEIR DIFFERENCES WITH NAM DEVELOPING ACTIVITY A LITTLE
FURTHER SOUTH...POSSIBLY DUE TO REMNANTS OF MCS AND ACTIVITY
ASSOCIATED WITH WARM FRONT...WHICH WILL BECOME FOCUS OF ACTIVITY
LATER THIS AFTERNOON AND EVENING...THIS IS A GOOD BET. HAVE ADDED
SEVERE MENTION BEYOND WATCH PERIOD...AS PORTIONS OF NORTHEAST...EAST
CENTRAL MISSOURI AND WEST CENTRAL IL ARE IN A MODERATE RISK FOR
TODAY THROUGH THIS EVENING. TEMPS WILL BE TRICKY TODAY DEPENDING ON
THIS MORNING/S ACTIVITY AND WHAT COULD DEVELOP LATER. FOR NOW FEEL
THAT WE WILL HAVE TIME TO RECOVER...SO KEPT HIGHS IN THE LOW 80S FAR
NORTH TO AROUND 90 FAR SOUTH.

ACTIVITY TO LINGER THROUGH TONIGHT...THEN BEGIN TO LIFT NORTH ON
WEDNESDAY. WILL SEE A BREAK WEDNESDAY NIGHT AND THURSDAY AS WE
REMAIN IN WARM SECTOR AHEAD OF NEXT WEATHER SYSTEM. THE NEXT SYSTEM
WILL BEGIN TO MOVE IN THURSDAY NIGHT AND LINGER THROUGH FRIDAY NIGHT.

BYRD

&&

.AVIATION...
/1212 PM CDT TUE JUN 3 2008/
FOR THE 18Z TAFS...GENERAL IDEA OF THIS EVENINGS CONVECTION REMAINS
MUCH THE SAME AS LAST TAFS. STRONG CAP IN PLACE WILL LIMIT CONVECTION
THIS AFTERNOON. S/W OVER KS AND OK IS EXPECTED TO ERODE CAP EARLY
THIS EVE TO ALLOW CONVECTION. EXACTLY WHERE CONVECTION BEGINS WILL
DEPEND GREATLY ON WHERE OUTFLOW BOUNDARIES FROM THIS MORNINGS
CONVECTION ARE PLACED. ATTM...TSRA SHUD BE OUT OF THE TAF SITES
AROUND 09Z. WINDS ARE EXPECTED TO PICK UP OUT OF THE SOUTH TOMORROW
MID MORNING.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 3, 12:41 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1241 PM CDT TUE JUN 3 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
1241 PM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS OVER MUCH OF
THE BI-STATE AREA INTO LATE THIS EVENING...ROUGHLY NORTH OF A
LINE FROM SPARTA ILLINOIS TO ROLLA MISSOURI. THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF THE AREA.
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO
GOLF BALL SIZE...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND
EVEN STRONG TORNADOES. FOR FURTHER INFORMATION ON CONVECTIVE
WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER
WATCH PRODUCTS.

THE MIDDLE FABIUS RIVER IS EXPECTED TO GO INTO MODERATE FLOOD
STAGE BY LATER THIS AFTERNOON AND PERSIST THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY.
SEVERE THUNDERSTORMS WILL BE POSSIBLE AT LEAST EACH DAY THROUGH
FRIDAY.

LOOK FOR WINDY CONDITIONS ON THURSDAY...WITH SOUTH WINDS GUSTING
TO AS HIGH AS 35 MPH.

THE MIDDLE FABIUS RIVER IS EXPECTED TO DROP BELOW MODERATE FLOOD
STAGE BY LATE WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FOR MUCH OF THE AREA THROUGH LATE
EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO
THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, Jun 3, 9:37 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0936 AM     TSTM WND GST     2 N CAMP POINT          40.07N  91.07W
06/03/2008  E50 MPH          ADAMS              IL   TRAINED SPOTTER

            4 INCH DIAMETER TREE LIMBS DOWNED.

&&

EVENT NUMBER 00329

TES
Local storm report, Jun 3, 10:31 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1031 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND DMG     GOLDEN                  40.11N  91.02W
06/03/2008                   ADAMS              IL   TRAINED SPOTTER

            SEVERAL TREES UPROOTED...NUMEROUS BRANCHES...LIMBS
            DOWN...8 INCH DIAMETER.

&&

EVENT NUMBER 00330

KARLZ
Local storm report, Jun 3, 10:35 AM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1035 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1020 AM     HAIL             6 NNE BARRY             39.78N  91.00W
06/03/2008  M0.75 INCH       ADAMS              IL   TRAINED SPOTTER

&&

EVENT NUMBER 00331

BROWNING
Local storm report, Jun 3, 10:55 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND DMG     4 N PERRY               39.84N  90.75W
06/03/2008                   BROWN              IL   LAW ENFORCEMENT

            HWY 107 CLOSED DUE TO TREES DOWN ON ROAD

&&

EVENT NUMBER 00332

BROWNING
Local storm report, Jun 3, 11:18 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1118 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1113 AM     FLASH FLOOD      KINGSTON                39.82N  91.03W
06/03/2008                   ADAMS              IL   EMERGENCY MNGR

            SEVERAL COUNTY AND SECONDARY ROADS ARE FLOODED OVER THE
            KINGSTON AND RICHFIELD AREAS OF SOUTHERN ADAMS COUNTY.
            WATER IS 6 TO 12 INCHES OVER ROADWAYS. THE MAIN HIGHWAYS
            ARE FINE.

&&

EVENT NUMBER 00333

PRZYBYLINSKI
Local storm report, Jun 3, 11:31 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1131 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      GREENVILLE              38.89N  89.40W
06/03/2008                   BOND               IL   LAW ENFORCEMENT

&&

EVENT NUMBER 00334

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:12 PM CDTSevere Thunderstorm WarningLSXPike19 min
Jun 2, 9:34 PM CDTRiver Flood WarningLSXLewis38 days
Jun 2, 9:34 PM CDTRiver Flood WarningLSXMarion42 days
Jun 2, 9:34 PM CDTRiver Flood WarningLSXPike44 days
Jun 2, 9:34 PM CDTRiver Flood WarningLSXPike45 days
Jun 3, 12:45 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis45 min
Jun 3, 1:28 AM CDTSevere Thunderstorm WarningLSXLewis, Marion47 min
Jun 3, 1:39 AM CDTAreal Flood AdvisoryLSXKnox, Lewis45 min
Jun 3, 1:58 AM CDTTornado WarningLSXLewis, Marion32 min
Jun 3, 2:03 AM CDTFlash Flood WarningLSXKnox, Lewis11 hr
Jun 3, 2:07 AM CDTRiver Flood WarningLSXLewis4 days
Jun 3, 2:33 AM CDTRiver Flood WarningLSXMarion32 hr
Jun 3, 3:23 AM CDTRiver Flood WarningLSXLewis3 days
Jun 3, 8:46 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Shelby59 min
Jun 3, 8:59 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Shelby47 min
Jun 3, 9:18 AM CDTSevere Thunderstorm WarningLSXMarion57 min
Jun 3, 11:17 AM CDTRiver Flood WarningLSXJefferson, Saint Louis41 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXMarion34 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXMarion34 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXRalls39 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXLincoln43 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXSaint Charles45 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXSaint Charles40 days
Jun 3, 6:29 PM CDTSevere Thunderstorm WarningLSXPike46 min
Jun 2, 9:50 PM CDTSevere Thunderstorm WarningLSXAdams, Brown25 min
Jun 2, 11:17 PM CDTSevere Thunderstorm WarningLSXAdams, Brown43 min
Jun 2, 11:59 PM CDTAreal Flood AdvisoryLSXAdams, Brown3 hr
Jun 3, 2:27 AM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike48 min
Jun 3, 2:39 AM CDTFlash Flood WarningLSXAdams13 hr
Jun 3, 3:16 AM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike44 min
Jun 3, 4:12 AM CDTSevere Thunderstorm WarningLSXGreene, Pike37 min
Jun 3, 4:34 AM CDTAreal Flood AdvisoryLSXBrown6 hr
Jun 3, 4:57 AM CDTFlash Flood WarningLSXPike6 hr
Jun 3, 7:23 AM CDTFlash Flood WarningLSXBond, Montgomery5 hr
Jun 3, 7:39 AM CDTSevere Thunderstorm WarningLSXFayette, Marion51 min
Jun 3, 7:54 AM CDTTornado WarningLSXMarion29 min
Jun 3, 9:15 AM CDTSevere Thunderstorm WarningLSXAdams, Brown60 min
Jun 3, 9:57 AM CDTSevere Thunderstorm WarningLSXPike48 min
Jun 3, 10:07 AM CDTSevere Thunderstorm WarningLSXAdams, Brown21 min
Jun 3, 10:15 AM CDTFlash Flood WarningLSXBrown4 hr
Jun 3, 10:39 AM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery44 min
Jun 3, 11:36 AM CDTRiver Flood WarningLSXBrown23 hr
Jun 3, 1:18 PM CDTRiver Flood WarningLSXBrown3 days
Jun 3, 1:18 PM CDTRiver Flood WarningLSXMorgan, Pike37 days
Jun 3, 1:18 PM CDTRiver Flood WarningLSXPike, Scott48 days
Jun 3, 1:18 PM CDTRiver Flood WarningLSXCalhoun, Jersey42 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXRandolph43 days

Nearby

Flash Flood Watches in Missouri, 2008Flash Flood Watches in Illinois, 2008Every flash flood watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.